Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 73, NWS Nashville, TN

March 30, 2021Davidson County, Sumner County, Wilson County, Tennessee

NWS Nashville, TN issued this river flood advisory at Mar 30, 2021, 4:17 PM CDT for Davidson County, Sumner County, Wilson County, Tennessee. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Mar 30, 2021, 4:17 PM CDT (21:17 UTC)
Expired
Apr 6, 2021, 3:17 PM CDT
In force
7 days
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Davidson County, TN, Sumner County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 24 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cumberland River at Nashville (NAST1).

Action stage
30 ft
Minor stage
40 ft
Moderate stage
42 ft
Major stage
45 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03431500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

295 
WGUS84 KOHX 302117 RRA
FLSOHX

Flood Advisory
National Weather Service Nashville TN
417 PM CDT Tue Mar 30 2021

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Tennessee...

  Cumberland River At Nashville affecting Sumner, Wilson and 
  Davidson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at www.weather.gov.


TNC037-165-189-312100-
/O.NEW.KOHX.FL.Y.0073.210330T2117Z-000000T0000Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
417 PM CDT Tue Mar 30 2021

The National Weather Service in Nashville has issued a

* Flood Advisory for
  the Cumberland River At Nashville.
* From this afternoon until further notice.
* At 3:30 PM CDT Tuesday the stage was 37.7 feet and falling.
* Action stage is 30.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to continue to fall this week, 
  but will remain above action stage through early next week.
* Impact...At 34.0 feet, Water reaches the second grassy area of the 
  riverfront landing and covers most of the recreation areas on the 
  east side of the river near Nissan Stadium.
* Impact...At 35.0 feet, Low lying areas along the river from the 
  I-24 bridge to the I-65 bridge are significantly inundated, 
  including riverfront recreation areas and access points near 
  Nissan Stadium. Industrial properties along the river should 
  monitor further increases in river levels.
* Impact...At 38.0 feet, Water reaches the third grassy area of the 
  riverfront landing, and is inundating other recreational and 
  greenway areas along the river. Water also begins to approach 
  industrial properties along the river on Adams St, Cement Plant 
  Rd, Cowan St, Cowan Ct, and Davidson St.


&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3611 8677

$$

Barnwell
9 follow-up statements
462 
WGUS84 KOHX 312059
FLSOHX

Flood Advisory
National Weather Service Nashville TN
359 PM CDT Wed Mar 31 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Cumberland River At Nashville affecting Sumner, Wilson and 
  Davidson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at www.weather.gov.


TNC037-165-189-011500-
/O.CON.KOHX.FL.Y.0073.000000T0000Z-000000T0000Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
359 PM CDT Wed Mar 31 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cumberland River At Nashville.
* Until further notice.
* At 3:30 PM CDT Wednesday the stage was 34.0 feet and falling.
* Action stage is 30.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to continue slowly falling this 
  week.
* Impact...At 32.0 feet, Further inundation of low lying areas along 
  the river is occurring including the riverfront landing and 
  receation areas near Nissan Stadium.
* Impact...At 34.0 feet, Water reaches the second grassy area of the 
  riverfront landing and covers most of the recreation areas on the 
  east side of the river near Nissan Stadium.


&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3611 8677

$$

Barnwell
591 
WGUS84 KOHX 011432
FLSOHX

Flood Advisory
National Weather Service Nashville TN
932 AM CDT Thu Apr 1 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Cumberland River At Nashville affecting Davidson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at www.weather.gov.


TNC037-020845-
/O.CON.KOHX.FL.Y.0073.000000T0000Z-000000T0000Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
932 AM CDT Thu Apr 1 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cumberland River At Nashville.
* Until further notice.
* At 8:30 AM CDT Thursday the stage was 33.1 feet and slowly falling.
* Action stage is 30.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to rise to rise slightly to 33.1 
  feet this evening, but then continue falling over the next several 
  days.
* Impact...At 34.0 feet, Water reaches the second grassy area of the 
  riverfront landing and covers most of the recreation areas on the 
  east side of the river near Nissan Stadium.


&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3611 8677

$$

27
336 
WGUS84 KOHX 020518
FLSOHX

Flood Advisory
National Weather Service Nashville TN
1218 AM CDT Fri Apr 2 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Cumberland River At Nashville affecting Davidson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


TNC037-022330-
/O.CON.KOHX.FL.Y.0073.000000T0000Z-000000T0000Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1218 AM CDT Fri Apr 2 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cumberland River At Nashville.
* Until further notice.
* At 11:30 PM CDT Thursday the stage was 32.6 feet and falling.
* Action stage is 30.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to rise to a crest of 32.9 feet 
  early this morning.
* Impact...At 32.0 feet, Further inundation of low lying areas along 
  the river is occurring including the riverfront landing and 
  receation areas near Nissan Stadium.


&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3611 8677

$$

07
180 
WGUS84 KOHX 022250
FLSOHX

Flood Advisory
National Weather Service Nashville TN
550 PM CDT Fri Apr 2 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Cumberland River At Nashville affecting Davidson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


TNC037-032000-
/O.CON.KOHX.FL.Y.0073.000000T0000Z-000000T0000Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
550 PM CDT Fri Apr 2 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cumberland River At Nashville.
* Until further notice.
* At 5:30 PM CDT Friday the stage was 31.4 feet and falling.
* Action stage is 30.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to continue slowly falling this 
  weekend.
* Impact...At 32.0 feet, Further inundation of low lying areas along 
  the river is occurring including the riverfront landing and 
  receation areas near Nissan Stadium.


&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3611 8677

$$

Barnwell
560 
WGUS84 KOHX 031939
FLSOHX

Flood Advisory
National Weather Service Nashville TN
239 PM CDT Sat Apr 3 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Cumberland River At Nashville affecting Davidson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


TNC037-041345-
/O.CON.KOHX.FL.Y.0073.000000T0000Z-000000T0000Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
239 PM CDT Sat Apr 3 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cumberland River At Nashville.
* Until further notice.
* At 2:30 PM CDT Saturday the stage was 31.0 feet and steady.
* Action stage is 30.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to remain steady around 31 feet 
  for the next few days.
* Impact...At 32.0 feet, Further inundation of low lying areas along 
  the river is occurring including the riverfront landing and 
  receation areas near Nissan Stadium.


&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3611 8677

$$

Whitehead
613 
WGUS84 KOHX 040426
FLSOHX

Flood Advisory
National Weather Service Nashville TN
1126 PM CDT Sat Apr 3 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Cumberland River At Nashville affecting Davidson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


TNC037-051630-
/O.CON.KOHX.FL.Y.0073.000000T0000Z-000000T0000Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1126 PM CDT Sat Apr 3 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cumberland River At Nashville.
* Until further notice.
* At 10:30 PM CDT Saturday the stage was 31.0 feet and steady.
* Action stage is 30.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to rise to a crest of 31.2 feet 
  early Wednesday afternoon.
* Impact...At 32.0 feet, Further inundation of low lying areas along 
  the river is occurring including the riverfront landing and 
  receation areas near Nissan Stadium.


&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3611 8677

$$

07
844 
WGUS84 KOHX 051610
FLSOHX

Flood Advisory
National Weather Service Nashville TN
1110 AM CDT Mon Apr 5 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Cumberland River At Nashville affecting Davidson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.


TNC037-061015-
/O.EXT.KOHX.FL.Y.0073.000000T0000Z-210408T0000Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1110 AM CDT Mon Apr 5 2021

...The Flood Advisory is now in effect until Wednesday evening...

The Flood Advisory continues for
  the Cumberland River At Nashville.
* Until Wednesday evening.
* At 10:30 AM CDT Monday the stage was 30.9 feet and falling.
* Action stage is 30.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to fall to 25.8 feet Saturday 
  morning.
* Impact...At 25.0 feet, The riverfront recreation areas on both 
  sides of the river begin to be inundated.
* Impact...At 30.0 feet, Water reaches the first grassy area of the 
  riverfront landing, and the access point on the east side of the 
  river near Nissan Stadium.


&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3611 8677

$$

10
781 
WGUS84 KOHX 060921
FLSOHX

Flood Advisory
National Weather Service Nashville TN
421 AM CDT Tue Apr 6 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Cumberland River At Nashville affecting Davidson County.

  Cumberland River At Dover affecting Stewart County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


TNC037-062130-
/O.CON.KOHX.FL.Y.0073.000000T0000Z-210408T0000Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
421 AM CDT Tue Apr 6 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cumberland River At Nashville.
* Until Wednesday evening.
* At 3:30 AM CDT Tuesday the stage was 30.1 feet and falling.
* Action stage is 30.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to rise to a crest of 30.4 feet 
  this morning.
* Impact...At 30.0 feet, Water reaches the first grassy area of the 
  riverfront landing, and the access point on the east side of the 
  river near Nissan Stadium.


&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3611 8677

$$

TNC161-062130-
/O.CON.KOHX.FL.Y.0068.000000T0000Z-210407T1200Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
421 AM CDT Tue Apr 6 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cumberland River At Dover.
* Until Wednesday morning.
* At 3:30 AM CDT Tuesday the stage was 62.3 feet and falling.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to rise to a crest of 62.5 feet 
  this morning.
* Impact...At 62.0 feet, Low lying agricultural areas along the 
  river, adjacent tributaries, and river access points are 
  inundated, including River Rd between Tom Earhart Rd and the Blue 
  Creek Recreation Area boat ramp, Bellwood Branch Rd near Patricia 
  Cir, Cub Creek Cove and the Commissay Hollow Accesss point, 
  wildcat Creek Rd at Wildcat Creek, and Lee Hollow Rd at Dunaway 
  Hollow.


&&

LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
      3636 8759 3640 8785

$$

07
981 
WGUS84 KOHX 062017
FLSOHX

Flood Advisory
National Weather Service Nashville TN
317 PM CDT Tue Apr 6 2021

...The Flood Advisory is cancelled for the following rivers in 
Tennessee...

  Cumberland River At Nashville affecting Davidson County.

TNC037-062130-
/O.CAN.KOHX.FL.Y.0073.000000T0000Z-210406T2017Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
317 PM CDT Tue Apr 6 2021

...The Flood Advisory for the Cumberland River At Nashville has been 
cancelled...

The Flood Advisory is cancelled for
  the Cumberland River At Nashville.
* At 2:30 PM CDT Tuesday the stage was 29.6 feet and falling.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to continue slowly falling.


&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3611 8677

$$

27

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 30, 2:16 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Mar 30, 2:16 PM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Nashville TN
216 PM CDT Tue Mar 30 2021

.DISCUSSION...

It was a nice spring day with mainly sunny skies, temperatures in
the 70s, and south breeze to 25mph at times. Unfortunately,
changes will come very quickly as a developing front approaches
from the west. Deep moisture is moving up the Lower Mississippi
Valley this afternoon. The moisture will surge northward then
channel across Middle Tennessee tonight ahead of the advancing
cold front. This will drive precipitable water values up from a
meager 0.25 inch on our morning sounding to a very high 1.50 inch
around midnight. The stage will be set for heavy downpours,
especially late tonight (mainly 11 PM through 5 AM CDT). Models
are consistent with widespread 1 to 1.5 inches, except 1.5-2
inches south. We would normally be able to handle this amount with
no problem, but since soils are saturated over much of the area,
we are concerned about localized flash flooding late tonight where
the heavier downpours occur. Most of our main rivers are falling
now. The additional rain will not cause any new spikes in river
levels, but it may act to slow the rate of fall. Small creeks may
still be impacted briefly by local flash flooding tonight.
Generally, we think the impacts tonight will be much less than the
weekend event, and flash flooding will be the greatest threat for
areas already experiencing high water levels or poor drainage.

Regarding severe potential, it looks very low. Wind profiles would
support strong cell potential, but cape is really lacking. So,
although one or 2 spots may pick up a brief wind gust, not
expecting much in the severe department overnight.

After the front passes (around 4 AM northwest to 10 AM Plateau),
rainfall will become lighter, but showers may linger on and off through
much of the day. Gusty northwest winds will bring colder air, so
temperatures will not recover much if any through the day.

As colder and dry air moves in Wednesday night, temps will
continue to drop. Many areas are expected to reach freezing by
daybreak Thursday. Northwest winds will limit frost development
Thursday morning. We are more concerned about Thursday night into
Friday morning when a widespread hard freeze is expected. look
for frost/freeze headlines to begin on Wednesday after we get
through this flooding potential.

Looking ahead, I am sure we will all welcome an extended period of
dry weather with a warming trend expected through at least
Tuesday.

&&

.AVIATION...
18Z TAF DISCUSSION.

Breezy south winds will continue today, but skies should remain
VFR until at least 06z. Expect low clouds to increase later this
evening as showers approach from the west. MVFR to IFR cigs
expected from 06z to around 13z with occasional reduced
visibilities as storms and showers pass over terminals. Winds will
stay gusty but turn out of the northwest Wednesday morning. Drier
air behind the front will allow for cigs to improve to VFR
conditions throughout the morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      50  53  32  52  27 / 100 100  10   0   0
Clarksville    45  51  30  49  24 / 100  80  10   0   0
Crossville     56  62  28  45  22 / 100 100  30   0   0
Columbia       52  52  30  51  25 / 100 100  10   0   0
Lawrenceburg   54  55  31  50  25 / 100 100  10   0   0
Waverly        45  52  30  51  26 / 100  80  10   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 7 PM CDT this evening through Wednesday
morning for Bedford-Cannon-Cheatham-Clay-Coffee-Cumberland-
Davidson-De Kalb-Dickson-Fentress-Giles-Grundy-Hickman-Houston-
Humphreys-Jackson-Lawrence-Lewis-Macon-Marshall-Maury-Montgomery-
Overton-Perry-Pickett-Putnam-Robertson-Rutherford-Smith-Stewart-
Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......13
AVIATION........11
Hazardous weather outlook, Mar 30, 5:06 AM CDT, 11 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
506 AM CDT Tue Mar 30 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-311015-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
506 AM CDT Tue Mar 30 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

Flooding along many rivers and streams is ongoing as a result of
weekend rainfall event.

Some strong to severe thunderstorms may be possible for locations
approaching central and western portions of Tennessee River Valley
Region tonight. Main concern will be damaging winds.

A flash flood watch is in effect for all of middle Tennessee starting
this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Several river and stream levels will remain elevated through at
least midweek, some continuing through Sunday...with some warnings
and advisories continuing also.

Some strong to severe thunderstorms may be possible for locations
approaching central and western portions of Tennessee River Valley
Region through early Wednesday morning. Main concern will be
damaging winds.

A flash flood watch is in effect for all of Middle Tennessee through
Wednesday evening. With already significant saturated ground
conditions, 1 to 2 inches...with locally higher amounts around 3
inches...of rainfall possible. Rainfall will cause excess runoff and
localized flash flooding, including adding additional water level
rises on already elevated area rivers and creeks.

It is expected to turn colder late week with several frosty nights.
A widespread freeze is expected Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

12

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 8:07 PM CDTRiver Flood WarningOHXHickman68 hr
Mar 30, 6:12 AM CDTRiver Flood AdvisoryOHXCheatham7 hr
Mar 30, 6:44 AM CDTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson46 hr
Mar 30, 9:45 AM CDTRiver Flood AdvisoryOHXStewart7 days
Mar 30, 3:48 PM CDTRiver Flood AdvisoryOHXHumphreys, Perry37 hr
Mar 30, 3:55 PM CDTRiver Flood AdvisoryOHXDavidson, Sumner, Wilson21 days
Mar 30, 4:02 PM CDTRiver Flood AdvisoryOHXDavidson18 hr
Mar 30, 4:06 PM CDTRiver Flood AdvisoryOHXDavidson19 hr
Mar 30, 6:06 PM CDTRiver Flood AdvisoryOHXDavidson, Sumner, Wilson21 days
Mar 30, 6:13 PM CDTRiver Flood AdvisoryOHXDavidson3 days

Nearby

River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.